MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijph.ijph_335_19

Медицинская библиотека · Indian journal of public health · 2020

Erythema multiforme induced by tetanus toxoid vaccine.

Chaudhary Deepa, Atal Shubham, Jhaj Ratinder, Rupla Richa

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme (EM) is an immunomediated mucocutaneous disorder of usually unknown etiology which has been known to occur following an infection like herpes virus or exposure to drugs. It primarily affects adolescents, young adults, but can occur at any age. Vaccines are also documented as precipitating factors for EM. In the year 2017, the case of a 25-year-old male patient with lesions of EM which appeared after 30 min of administration of tetanus toxoid vaccine is reported here.

Для цитирования: Chaudhary Deepa, Atal Shubham, Jhaj Ratinder, Rupla Richa. Erythema multiforme induced by tetanus toxoid vaccine.. Indian journal of public health. 2020. DOI: 10.4103/ijph.ijph_335_19.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.